# SDR WRLA2006075

- Difficulty date: September 3, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N275
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, FOUND CORROSION ON LEFT WING UPPER SKIN AT XORS 97 TO XORS 1070 BETWEEN FRONT SPAR TO REAR SPAR.
